Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 27, Issue 11 (October 2018)

Special Issue — Self-Distributive System and Quandle (Co)Homology Theory in Algebra and Low-Dimensional Topology; Guest Editors: Y. Bae, S. Kamada, A. Kawauchi and S. Y. Lee

No Access
A family of polynomial invariants for knotoids
  • 1843001

https://doi.org/10.1142/S0218216518430010

No Access
On the warping sum of knots
  • 1843002

https://doi.org/10.1142/S0218216518430022

No Access
Faithful equivalence of equivalent ribbon surface-links
  • 1843003

https://doi.org/10.1142/S0218216518430034

No Access
Coherent double coverings of virtual link diagrams
  • 1843004

https://doi.org/10.1142/S0218216518430046

No Access
The braid shelf
  • 1843005

https://doi.org/10.1142/S0218216518430058

No Access
Simply connected latin quandles
  • 1843006

https://doi.org/10.1142/S021821651843006X

No Access
Quasi-trivial quandles and biquandles, cocycle enhancements and link-homotopy of pretzel links
  • 1843007

https://doi.org/10.1142/S0218216518430071

No Access
Special moves for open book decompositions of 3-manifolds
  • 1843008

https://doi.org/10.1142/S0218216518430083

No Access
Braids, chain of Yang–Baxter like operations, and (transverse) knot invariants
  • 1843009

https://doi.org/10.1142/S0218216518430095

No Access
A note on the cross-index of a complete graph based on a linear tree
  • 1843010

https://doi.org/10.1142/S0218216518430101

No Access
Biquandle (co)homology and handlebody-links
  • 1843011

https://doi.org/10.1142/S0218216518430113

No Access
Applications of self-distributivity to Yang–Baxter operators and their cohomology
  • 1843012

https://doi.org/10.1142/S0218216518430125

No Access
On gauss codes of virtual doodles
  • 1843013

https://doi.org/10.1142/S0218216518430137

No Access
Longitudinal mapping knot invariant for SU(2)
  • 1843014

https://doi.org/10.1142/S0218216518430149

No Access
Graphs, foams, tensors, polytopes, and homology
  • 1843015

https://doi.org/10.1142/S0218216518430150

No Access
Biquandle cohomology and state-sum invariants of links and surface-links
  • 1843016

https://doi.org/10.1142/S0218216518430162

No Access
Virtual knot cobordism and the affine index polynomial
  • 1843017

https://doi.org/10.1142/S0218216518430174